# SDR SWAA2020092213372

- Difficulty date: August 28, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 14 WL 154.  REPAIRED CRACK AT BS 663 LOWER COMPOSITE BULKHEAD AT LBL 14 WL 154, IAW SRM 51-70-04-2R-10.
